# SDR ASAA2014020106729

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 19,223 hours, 5,708 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, AUTO THROTTLE DISENGAGED.  WOULD NOT RE-ENGAGE.  ACFT GROUNDED. ACCOMPLISHED AUTO THROTTLE SYS OPS TEST, IAW AMM 22-31-00-710-801.  AUTO THROTTLE TEST OK.
